# SDR CA070620002

- Difficulty date: March 22, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,545 hours
- Engine: Pwa CA3
- Propeller: Hamstd 43E60
- System (JASC): 6122 · Propeller Governor
- Part: Solenoid
- Part number: 321524
- Condition: Inoperative
- Location: Prop Governor
- Component: Prop Governor, Hamstd, 4U1827
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) DURING A TEST FLIGHT, THE NR 1 PROP WAS FEATHERED TO VERIFY CORRECT FUNCTION OF THE SYSTEM. THE FLIGHT CREW WAS UNABLE TO UNFEATHER THE PROPELLER AND RETURNED TO THE AIRPORT.  MAINTENANCE CREWS FUNCTION TESTED THE SYSTEM ON THE GROUND AND THE SYSTEM FUNCTIONED CORRECTLY. THE PROP FEATHERING SOLENOID WAS SUSPECT AND WAS REPLACED. AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20070620002)
